The Mathematical Institute, University of Oxford, Eprints Archive

Mathematical models of avascular cancer

Roose, T. and Chapman, S. J. and Maini, P. K. (2007) Mathematical models of avascular cancer. SIAM Review, 49 (2). pp. 179-208. ISSN 0036-1445

This is the latest version of this item.


Official URL:


This review will outline a number of illustrative mathematical models describing the growth of avascular tumours. The aim of the review is to provide a relatively comprehensive list of existing models in this area and discuss several representative models in greater detail. In the latter part of the review, some possible future avenues of mathematical modelling of avascular tumour development are outlined together with a list of key questions.

Item Type:Article
Uncontrolled Keywords:tumor modeling; cancer modeling; avascular tumors; reaction-diffusion equation; soft tissue mechanics; cellular automata
Subjects:O - Z > Partial differential equations
A - C > Biology and other natural sciences
Research Groups:Oxford Centre for Industrial and Applied Mathematics
Centre for Mathematical Biology
ID Code:612
Deposited By: Jon Chapman
Deposited On:24 May 2007
Last Modified:29 May 2015 18:25

Available Versions of this Item

Repository Staff Only: item control page